Queerty is better as a member

Log in | Register
  SIDE EFFECTS

Viagra Sounds Like Fun, Until It Makes You Deaf

My friend who’s a urological nurse tells me all sort of stories about dumb guys who take Viagra thinking it will make them a sex-God only to end up with a painful 8-hour boner that has to be drained of blood until flaccid. Well it looks like the little blue pill might have a few other unintended side effects, like making you go deaf and keeping pitbulls alive.

A study at the University of Alabama at Birmingham School of Public Health said that among 11,525 men over age 40, those who took Viagra or other ED meds—like Cialis and Levitra—were twice as likely to report hearing loss, though the study only “shows an association, not a direct cause-effect link.”

The researchers acknowledged they have no idea how ED meds like Viagra could cause hearing loss and acknowledged that the men’s bad hearing could be caused by other drugs, old age, pre-existing medical conditions, or rocking out to Jefferson Starship with the volume turned up to eleven.

Meanwhile a Long Island animal shelter is seeking boner pills for Ingrid, a six-year-old pit bull who needs two 50-milligram Viagra pills everyday to live. The drug promotes bloodflow through her worm-eaten heart and now that her supply’s getting low, the shelter has asked Long Islanders to mail in theirs. One woman sent in the stash she figures her husband uses to schtup his mistress.

Viagra: Making sex-hungry gays deaf, and keeping old dogs frisky.

By:           Daniel Villarreal
On:           May 19, 2010
Tagged: , , , , , , ,

  • 11 Comments
    • PLAYS WELL WITH OTHERS
      PLAYS WELL WITH OTHERS

      “I can hardly hear you”……… :-p

      May 19, 2010 at 10:49 am · @ReplyReply to this comment ·
    • Hyhybt
      Hyhybt

      I wonder if, perhaps, there’s a common cause for both hearing loss and impotence, rather than the treatment for one being the cause of the other?

      Anyway, I thought it was supposed to make you go *blind,* not deaf :)

      May 19, 2010 at 11:09 am · @ReplyReply to this comment ·
    • jeffrey
      jeffrey

      @PLAYS WELL WITH OTHERS: @Hyhybt: Research shows that the leading cause of male impotence & hearing loss is MARRIAGE.
      You know, the traditional kind: man/ woman. The man no longer can stand the sight of his wife or to hear her speak :-)

      As for dogs, well, I don’t know. But I hope that poor pup with cardiac issues gets what she needs to stay alive. Viagra ruins marriages but if it helps keep the doggy alive, then it’s a drug with a higher purpose!

      May 19, 2010 at 11:36 am · @ReplyReply to this comment ·
    • Bob
      Bob

      I just wish they would work!

      May 19, 2010 at 11:46 am · @ReplyReply to this comment ·
    • Fitz
      Fitz

      And when you mix with poppers, you get a HUGE stroke risk.

      It’s almost as if it’s just better to keep your arteries clean and your heart strong without relying on blue diamonds.

      May 19, 2010 at 11:57 am · @ReplyReply to this comment ·
    • scott ny'er
      scott ny'er

      I think you lost me at “only to end up with a painful 8-hour boner that has to be drained of blood until flaccid.” That’s scary enough to make me never want to use it, on top of the other risks noted.

      Glad dogs are being helped tho.

      May 19, 2010 at 1:15 pm · @ReplyReply to this comment ·
    • anonymous
      anonymous

      only a few anecdotal cases had been described in humans

      May 20, 2010 at 4:48 am · @ReplyReply to this comment ·
    • jeffrey
      jeffrey

      I’m “awaiting” Queerty’s “moderation” to see if thethe comment I tried posting yesterday about us trying to help the poor dog “with cardiac insufficiency” will be posted.
      Ok, I get it: censorship rules here in Q/U/E/E/R/T/Y/ territory. My post contained no bad language, no swear words, & name calling.

      May 20, 2010 at 6:57 am · @ReplyReply to this comment ·
    • Qjersey
      Qjersey

      I got my doc to give me a prescription years ago and he emphatically said “cut the pills into quarters” “NEVER take a full pill, only men with REAL ED should take that much”

      May 20, 2010 at 8:12 am · @ReplyReply to this comment ·
    • Tomas
      Tomas

      Such exaggeration, Queerty! Holy crap! Info from a urological nurse, not a urological MD? I’ve had E.D. due to prostate cancer, I’ve taken Viagra in doses from 50mg to 200mg – Viagra does not give you 8 hr. boners, nice try. It doesn’t “give” you a boner, it assists in stimulating erections. Now “Trimix” is a drug which does give you an instant boner, it’s for extreme cases of E.D. and it’s (Ugh!) injected directly into the shaft of the soft penis. Hurts like a motherfucker for three seconds, then you get rock hard for several hours, but it’s an unnatural erection and somewhat uncomfortable and I would not recommend it for sex play on healthy guys. Having done it for two years, I hated it but it helped “re-train” my dick into getting proper erections again post-prostate surgery.

      Now that’s proper information to pass along…

      May 21, 2010 at 12:45 pm · @ReplyReply to this comment ·
    • bob
      bob

      I’ve been using Viagra for several years, and have never noticed any significant side effects! Until recently, I was cutting 100mg tablets into 4, as 25mg was working very well, with NO SIDE EFFECTS WHATSOEVER! I’m now 66yrs old, and am finding that I need at least 50mg to "get the job done!" I can’t complain! Thanks Viagra!

      Nov 23, 2010 at 2:17 pm · @ReplyReply to this comment ·

    Add your Comment

    Queerty now requires you to log in to comment

    Please log in to add your comment.

    Need an account? Register It's free and easy.

  • POPULAR ON QUEERTY

    FOLLOW US
     



    GET QUEERTY'S DAILY NEWSLETTER


    FROM AROUND THE WEB

    Copyright 2014 Queerty, Inc.
    Follow Queerty at Queerty.com, twitter.com/queerty and facebook.com/queerty.